Hey guys! I have question about Prozac and and weight gain. Prozac has helped me so much with anxiety and depression but I have put on like 15 lbs. The really weird thing is my eating habits really never changed and I work out all the time. Any suggestions for keeping weight off while on meds? Also, has anybody had issues with acne on meds? My skin has not looked like this since Backstreet was back...
I've found that some of these meds can cause weight gain. 15 lbs really is'nt that much at all. I know it can be to you though. I gained 70 lbs in a year while on a med. I did get off it and lost a lot of the weight.
All I can recommend is to change up your exercise routine and eating habits a little to see if that helps.
Your body can get used to doing the same thing all the time and switching things up can really help with weight loss.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.